Open Access
Translator Disclaimer
2001 Almost Primality of Group Orders of Elliptic Curves Defined over Small Finite Fields
Neal Koblitz
Experiment. Math. 10(4): 553-558 (2001).

Abstract

Let $E$ be an elliptic curve defined over a small finite field $\funnyF_q$, and let $p$ be a prime number. We give a conjectural formula for the probability that the order of the quotient group $E(\funnyF_{q^p})/E(\funnyF_q)$ is prime, and compare it with experimental data. The motivation for this study comes from public key cryptography.

Citation

Download Citation

Neal Koblitz. "Almost Primality of Group Orders of Elliptic Curves Defined over Small Finite Fields." Experiment. Math. 10 (4) 553 - 558, 2001.

Information

Published: 2001
First available in Project Euclid: 26 November 2003

zbMATH: 1023.11032
MathSciNet: MR1881756

Rights: Copyright © 2001 A K Peters, Ltd.

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.10 • No. 4 • 2001
Back to Top